# SDR VNAA0211023

- Difficulty date: November 23, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,168 hours, 22,172 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER SHAKER FAIL MESSAGE AND ABORTED TAKEOFF.  WHEN FLIGHT 4134 CLEARED THE RUNWAY THE MESSAGE CLEARED ITSELF.  FLIGHT 4134 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4134 THEN DEPARTED WITH NO FURTHER INCIDENTS.
